# SDR QXEA200500569

- Difficulty date: March 21, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Scratched
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHTHAND NACELLE, AFT CORE COWL SCRATCHED ON OUTBOARD.  REPAIRED IAW CRJ700 SRM 51-21-11-001-001-A01.
